# SDR SWIA200515639

- Difficulty date: October 2, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 6,594 hours, 5,685 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE CARGO MSG.  WHILE AT GATE ONLY ON FOR 1 SEC.  NO SMOKE OBSERVED IN CARGO BAY.  REPLACED AFT SMOKE DETECTOR IAW CMM 26-10-73.  OPERATIONAL CHECK GOOD, PN 473597-19, SN OFF 2271.
